Logo eprints

An Equational Axiomatization of Bisimulation over Regular Expressions

Corradini, Flavio and De Nicola, Rocco and Labella, Anna An Equational Axiomatization of Bisimulation over Regular Expressions. Journal of Logic and Computation, 12 (2). pp. 301-320. ISSN 0955-792X (2002)

Full text not available from this repository.


We provide a finite equational axiomatization for bisimulation equivalence of nondeterministic interpretation of regular expressions. Our axiomatization is heavily based on the one by Salomaa, that provided an implicative axiomatization for a large subset of regular expressions, namely all those that satisfy the non‐empty word property (i.e. without 1 summands at the top level) in *‐contexts. Our restriction is similar, it essentially amounts to recursively requiring that the non‐empty word property be satisfied not just at top level but at any depth. We also discuss the impact on the axiomatization of different interpretations of the 0 term, interpreted either as a null process or as a deadlock.

Item Type: Article
Identification Number: 10.1093/logcom/12.2.301
Uncontrolled Keywords: Bisimulation; concurency; equational axiomatization; nondeterminism; process algebras; regular expressions
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Research Area: Computer Science and Applications
Depositing User: Rocco De Nicola
Date Deposited: 06 Jun 2011 09:41
Last Modified: 11 Jul 2011 14:36
URI: http://eprints.imtlucca.it/id/eprint/325

Actions (login required)

Edit Item Edit Item